Bayesian analysis of two overdispersed Poisson regression models

Scollnik, David P. M. . Communications in Statistics: Theory and Methods 1995. 24 :2901-2918

Locate this article in:

Bibtex

@article{CIS-125300,
  Author = {Scollnik, David P. M.},
  Title = {Bayesian analysis of two overdispersed Poisson regression models},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {24},
  Year = {1995},
  Pages = {2901--2918},
  Keywords = {Gibbs sampler, Markov chain Monte Carlo}
}

Similar articles